# SDR NSVA2011131

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N345NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4345
- Aircraft time: 845 hours, 781 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT HAD A FORWARD CARGO DOOR LIGHT ILLUMINATE ON CLIMB AT ABOUT FL170 OUT OF CMH.  CREW RAN CHECK LIST AND DECIDED TO LAND IN PIT, HAD TO HOLD TO LAND UNDER WEIGHT.  PERFORMED OPS CHECK OF DOOR.
